RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 6, Pages 1087–1089 (Mi de8795)  

Short Communications

On the analytic structure of periodic solutions of linear matrix differential equations

V. N. Laptinskii, K. Kenzhebaev, V. V. Pugin

Institute for Applied Optics Academy of Sciences of Belarus

Full text: PDF file (273 kB)

English version:
Differential Equations, 1995, 31:6, 1019–1021

Bibliographic databases:
UDC: 517.925.42
Received: 28.01.1994

Citation: V. N. Laptinskii, K. Kenzhebaev, V. V. Pugin, “On the analytic structure of periodic solutions of linear matrix differential equations”, Differ. Uravn., 31:6 (1995), 1087–1089; Differ. Equ., 31:6 (1995), 1019–1021

Citation in format AMSBIB
\Bibitem{LapKenPug95}
\by V.~N.~Laptinskii, K.~Kenzhebaev, V.~V.~Pugin
\paper On the analytic structure of periodic solutions of linear matrix differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 6
\pages 1087--1089
\mathnet{http://mi.mathnet.ru/de8795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1383939}
\zmath{https://zbmath.org/?q=an:0861.34022}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 6
\pages 1019--1021


Linking options:
  • http://mi.mathnet.ru/eng/de8795
  • http://mi.mathnet.ru/eng/de/v31/i6/p1087

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019